# SDR DALA2025101707589

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 96,346 hours, 39,390 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397L
- Part serial: 4935
- Condition: Binding
- Location: Nr 1 Slat
- Part time: 94,256 hours, 38,724 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

-FCNT/DE- DUE TO LEADING EDGE SLAT DISAGREE MESSAGE.   R & R #1 SLAT INBOARD AND OUTBOARD ROTARY ACTUATORS.
